ITP OpenIR  > 理论物理所SCI论文
CHERN-SIMONS GAUGE-THEORY AND GINZBURG-LANDAU TYPE THEORIES .1. ABELIAN CASES
SONG, HS; DING, SX; AN, I; SONG, HS , DALIAN UNIV TECHNOL,DEPT PHYS,DALIAN 116024,PEOPLES R CHINA.
1992
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号17期号:3页码:381-384
摘要We show that after the spontaneous symmetry breaking has taken place the Abelian Higgs models with or without the Chern-Simons term would satisfy the same field equation with the massive Chern-Simons gauge theory and have the same anyon solutions. So we regard the massive Chern-Simons gauge theory as an effective gauge theory of the Abelian Higgs models.
部门归属ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; CHINA CTR ADV SCI & TECHNOL,WORLD LAB,CTR THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
关键词Higgs-model Charged Vortices Dimensions Statistics Term Solitons Parity
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11266
专题理论物理所SCI论文
通讯作者SONG, HS , DALIAN UNIV TECHNOL,DEPT PHYS,DALIAN 116024,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
SONG, HS,DING, SX,AN, I,et al. CHERN-SIMONS GAUGE-THEORY AND GINZBURG-LANDAU TYPE THEORIES .1. ABELIAN CASES[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1992,17(3):381-384.
APA SONG, HS,DING, SX,AN, I,&SONG, HS , DALIAN UNIV TECHNOL,DEPT PHYS,DALIAN 116024,PEOPLES R CHINA..(1992).CHERN-SIMONS GAUGE-THEORY AND GINZBURG-LANDAU TYPE THEORIES .1. ABELIAN CASES.COMMUNICATIONS IN THEORETICAL PHYSICS,17(3),381-384.
MLA SONG, HS,et al."CHERN-SIMONS GAUGE-THEORY AND GINZBURG-LANDAU TYPE THEORIES .1. ABELIAN CASES".COMMUNICATIONS IN THEORETICAL PHYSICS 17.3(1992):381-384.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Chern-Simons Gauge T(188KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[SONG, HS]的文章
[DING, SX]的文章
[AN, I]的文章
百度学术
百度学术中相似的文章
[SONG, HS]的文章
[DING, SX]的文章
[AN, I]的文章
必应学术
必应学术中相似的文章
[SONG, HS]的文章
[DING, SX]的文章
[AN, I]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。